Alert archive / Tennessee / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 11, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Feb 21, 2005, 7:47 AM CST for Fayette County, Hardeman County, Tennessee. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2005, 7:47 AM CST (13:47 UTC)
- Expired
- Feb 21, 2005, 8:17 AM CST
- In force
- 30 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Fayette County, TN, Hardeman County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 21, 5:45 AM CST | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 1.8 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1442 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 211347
SVRMEG
TNC047-069-211415-
/O.NEW.KMEG.SV.W.0011.050221T1347Z-050221T1415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
747 AM CST MON FEB 21 2005
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE
HARDEMAN COUNTY IN SOUTHWEST TENNESSEE
* UNTIL 815 AM CST
* AT 741 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR LA GRANGE...MOVING EAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POCAHONTAS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3519 8934 3519 8917 3520 8909 3519 8879
3502 8880 3502 8882 3501 8883 3500 8935
$$2 follow-up statements
000
WWUS54 KMEG 211407
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
805 AM CST MON FEB 21 2005
TNC047-211415-
/O.CAN.KMEG.SV.W.0011.000000T0000Z-050221T1415Z/
FAYETTE TN-
805 AM CST MON FEB 21 2005
...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THE STORM THAT PROMPTED THE
SEVERE THUNDERSTORM WARNING HAD MOVED OUT OF THE AREA.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 AM CST
MONDAY MORNING FOR NORTHERN MISSISSIPPI AND WESTERN TENNESSEE.
LAT...LON 3518 8919 3519 8917 3520 8909 3519 8879
3502 8880 3502 8882 3501 8883 3501 8919
$$
TNC069-211415-
/O.CON.KMEG.SV.W.0011.000000T0000Z-050221T1415Z/
HARDEMAN TN-
805 AM CST MON FEB 21 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 AM CST FOR
HARDEMAN COUNTY...
AT 801 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR MIDDLETON...MOVING EAST AT 45 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HICKORY
VALLEY...SAULSBURY AND POCAHONTAS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 AM CST
MONDAY MORNING FOR NORTHERN MISSISSIPPI AND WESTERN TENNESSEE.
LAT...LON 3518 8919 3519 8917 3520 8909 3519 8879
3502 8880 3502 8882 3501 8883 3501 8919
$$000
WWUS54 KMEG 211417
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
815 AM CST MON FEB 21 2005
TNC069-211423-
/O.EXP.KMEG.SV.W.0011.000000T0000Z-050221T1415Z/
HARDEMAN TN-
815 AM CST MON FEB 21 2005
...THE SEVERE THUNDERSTORM WARNING FOR HARDEMAN COUNTY HAS BEEN
ALLOWED TO EXPIRE...
THE SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE
WEAKENED...THUS THE WARNING FOR HARDEMAN COUNTY HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 AM CST
MONDAY MORNING FOR NORTHERN MISSISSIPPI AND WESTERN TENNESSEE.
LAT...LON 3518 8919 3519 8917 3520 8909 3519 8879
3502 8880 3502 8882 3501 8883 3501 8919
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 7:14 AM CST, 33 minutes earlier.
Area forecast discussion, Feb 21, 7:14 AM CST, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 714 AM CST MON FEB 21 2005 .DISCUSSION... STRONG LINE OF THUNDERSTORMS BISECTING THE FORECAST AREA THIS MORNING. THE STRONGEST STORMS WERE LOCATED OVER HAYWOOD...TIPTON AND SHELBY COUNTIES. LINE OF STORMS MOVING EAST AT ABOUT 50 MPH. THE SEVERE WEATHER THREAT FOR NORTHEAST AR AND MO BOOTHEEL HAVE DECREASED RAPIDLY AS THE LINE HAS MOVED TO THE EAST. WEST OF THE LINE OF SHOWERS...THE THREAT FOR SEVERE WEATHER WILL DECREASE QUICKLY. THE FRONTAL BOUNDARY IS STILL PROGGED TO MOVE SOUTHWARD THROUGH THE DAY. THIS MAY PROVIDE A FOCUS ADDITIONAL SHOWERS AND STORMS TO DEVELOP LATER. SHOULD THIS OCCUR...VERY HEAVY RAIN IS POSSIBLE. WILL LET LATER SHIFTS EVALUATE THE PROGRESSION OF THE FRONT AND EVOLUTION OF POSSIBLE SHOWERS. .MEG...WATCHES/WARNINGS/ADVISORIES... AR...NONE. MS...NONE. MO...NONE. TN...NONE. &&
Hazardous weather outlook, Feb 21, 4:32 AM CST, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 432 AM CST MON FEB 21 2005 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-221100- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 432 AM CST MON FEB 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... A CLUSTER OF STRONG THUNDERSTORMS WILL MOVE ACROSS EASTERN ARKANSAS...WESTERN TENNESSEE AND PARTS OF NORTHERN MISSISSIPPI. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THESE AREAS. THE MAIN THREAT WITH THESE THUNDERSTORMS IS LARGE HAIL AND DAMAGING WINDS. VERY HEAVY RAIN IS ALSO POSSIBLE ACROSS PARTS OF WEST TENNESSEE WHERE A FRONTAL BOUNDARY WILL STALL. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Local storm report, Feb 21, 6:41 AM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
641 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL JOINER 35.51N 90.15W
02/21/2005 0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0143 AM HAIL 3 W COVINGTON 35.57N 89.70W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE
0143 AM HAIL 2 W MUNFORD 35.45N 89.84W
02/21/2005 1.00 INCH TIPTON TN LAW ENFORCEMENT
0153 AM HAIL MUNFORD 35.45N 89.80W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
DEEP. ESTIMATED WIND GUST OF 60 MPH
0153 AM HAIL ATOKA 35.45N 89.77W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND
0155 AM HAIL STANTON 35.46N 89.40W
02/21/2005 1.00 INCH HAYWOOD TN AMATEUR RADIO
0200 AM HAIL 3 S COVINGTON 35.52N 89.65W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0440 AM HAIL 3 S LYNN 35.96N 91.25W
02/21/2005 1.25 INCH LAWRENCE AR TRAINED SPOTTER
0443 AM HAIL SMITHVILLE 36.08N 91.30W
02/21/2005 1.00 INCH LAWRENCE AR AMATEUR RADIO
0448 AM HAIL LYNN 36.01N 91.25W
02/21/2005 1.75 INCH LAWRENCE AR LAW ENFORCEMENT
0510 AM HAIL 11 N JONESBORO 35.98N 90.69W
02/21/2005 1.00 INCH GREENE AR LAW ENFORCEMENT
NEAR THE TOWN OF LORADO.
0520 AM HAIL PARAGOULD 36.06N 90.51W
02/21/2005 0.75 INCH GREENE AR TRAINED SPOTTER
0523 AM HAIL PARAGOULD 36.06N 90.51W
02/21/2005 0.88 INCH GREENE AR TRAINED SPOTTER
0531 AM HAIL MONETTE 35.89N 90.34W
02/21/2005 0.88 INCH CRAIGHEAD AR AMATEUR RADIO
COVERING THE GROUND.
0535 AM HAIL JONESBORO 35.82N 90.69W
02/21/2005 0.75 INCH CRAIGHEAD AR LAW ENFORCEMENT
0538 AM HAIL ARBYRD 36.05N 90.24W
02/21/2005 1.00 INCH DUNKLIN MO LAW ENFORCEMENT
0538 AM HAIL 3 N MANILA 35.93N 90.16W
02/21/2005 1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
0538 AM TSTM WND GST ARBYRD 36.05N 90.24W
02/21/2005 60 MPH DUNKLIN MO LAW ENFORCEMENT
0553 AM HAIL BLYTHEVILLE 35.93N 89.92W
02/21/2005 1.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0558 AM HAIL BLYTHEVILLE 35.93N 89.92W
02/21/2005 1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
0639 AM HAIL 5 NW ALAMO 35.83N 89.18W
02/21/2005 0.75 INCH CROCKETT TN TRAINED SPOTTER
&&
VALLELocal storm report, Feb 21, 6:48 AM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
648 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL JOINER 35.51N 90.15W
02/21/2005 0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0143 AM HAIL 3 W COVINGTON 35.57N 89.70W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE
0143 AM HAIL 2 W MUNFORD 35.45N 89.84W
02/21/2005 1.00 INCH TIPTON TN LAW ENFORCEMENT
0153 AM HAIL MUNFORD 35.45N 89.80W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
DEEP. ESTIMATED WIND GUST OF 60 MPH
0153 AM HAIL ATOKA 35.45N 89.77W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND
0155 AM HAIL STANTON 35.46N 89.40W
02/21/2005 1.00 INCH HAYWOOD TN AMATEUR RADIO
0200 AM HAIL 3 S COVINGTON 35.52N 89.65W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0440 AM HAIL 3 S LYNN 35.96N 91.25W
02/21/2005 1.25 INCH LAWRENCE AR TRAINED SPOTTER
0443 AM HAIL SMITHVILLE 36.08N 91.30W
02/21/2005 1.00 INCH LAWRENCE AR AMATEUR RADIO
0448 AM HAIL LYNN 36.01N 91.25W
02/21/2005 1.75 INCH LAWRENCE AR LAW ENFORCEMENT
0510 AM HAIL 11 N JONESBORO 35.98N 90.69W
02/21/2005 1.00 INCH GREENE AR LAW ENFORCEMENT
NEAR THE TOWN OF LORADO.
0520 AM HAIL PARAGOULD 36.06N 90.51W
02/21/2005 0.75 INCH GREENE AR TRAINED SPOTTER
0523 AM HAIL PARAGOULD 36.06N 90.51W
02/21/2005 0.88 INCH GREENE AR TRAINED SPOTTER
0531 AM HAIL MONETTE 35.89N 90.34W
02/21/2005 0.88 INCH CRAIGHEAD AR AMATEUR RADIO
COVERING THE GROUND.
0535 AM HAIL JONESBORO 35.82N 90.69W
02/21/2005 0.75 INCH CRAIGHEAD AR LAW ENFORCEMENT
0538 AM HAIL ARBYRD 36.05N 90.24W
02/21/2005 1.00 INCH DUNKLIN MO LAW ENFORCEMENT
0538 AM TSTM WND GST ARBYRD 36.05N 90.24W
02/21/2005 60 MPH DUNKLIN MO LAW ENFORCEMENT
0538 AM HAIL 3 N MANILA 35.93N 90.16W
02/21/2005 1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
0553 AM HAIL BLYTHEVILLE 35.93N 89.92W
02/21/2005 1.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0558 AM HAIL BLYTHEVILLE 35.93N 89.92W
02/21/2005 1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
0639 AM HAIL 5 NW ALAMO 35.83N 89.18W
02/21/2005 0.75 INCH CROCKETT TN TRAINED SPOTTER
0639 AM TSTM WND DMG ATOKA 35.45N 89.77W
02/21/2005 TIPTON TN LAW ENFORCEMENT
ROOF BLOWN OFF GARAGE
0646 AM HAIL MILLINGTON 35.33N 89.89W
02/21/2005 0.75 INCH SHELBY TN TRAINED SPOTTER
0646 AM HAIL COVINGTON 35.57N 89.65W
02/21/2005 0.75 INCH TIPTON TN TRAINED SPOTTER
&&
VALLESpecial weather statement, Feb 21, 7:04 AM CST, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 0704 AM CST MON FEB 21 2005 ARZ009-018-026>028-035-036-048-049-MOZ113-115-TNZ001-002-019-211404- CLAY AR-CRAIGHEAD AR-CRITTENDEN AR-CROSS AR-GREENE AR-LEE AR- MISSISSIPPI AR-POINSETT AR-ST FRANCIS AR-DUNKLIN MO-PEMISCOT MO- DYER TN-LAKE TN-OBION TN- 0704 AM CST MON FEB 21 2005 SEVERE THUNDERSTORM WATCH NUMBER 23 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES: IN ARKANSAS... CLAY... CRAIGHEAD... CRITTENDEN... CROSS... GREENE... LEE... MISSISSIPPI... POINSETT... ST. FRANCIS... IN MISSOURI... DUNKLIN... PEMISCOT... IN TENNESSEE... DYER... LAKE... OBION... MSZ001>009-TNZ003-004-020-021-048>055-088>092-211404- ALCORN MS-BENTON MS-DESOTO MS-MARSHALL MS-PRENTISS MS-TATE MS-TIPPAH MS-TISHOMINGO MS-TUNICA MS-CARROLL TN-CHESTER TN-CROCKETT TN- DECATUR TN-FAYETTE TN-GIBSON TN-HARDEMAN TN-HARDIN TN-HAYWOOD TN- HENDERSON TN-HENRY TN-LAUDERDALE TN-MCNAIRY TN-MADISON TN-SHELBY TN- TIPTON TN-WEAKLEY TN- 0704 AM CST MON FEB 21 2005 SEVERE THUNDERSTORM WATCH NUMBER 23 REMAINS IN EFFECT FOR THE FOLLOWING COUNTIES: IN MISSISSIPPI... ALCORN... BENTON... DESOTO... MARSHALL... PRENTISS... TATE... TIPPAH... TISHOMINGO... TUNICA... IN TENNESSEE... CARROLL... CHESTER... CROCKETT... DECATUR... FAYETTE... GIBSON... HARDEMAN... HARDIN... HAYWOOD... HENDERSON... HENRY... LAUDERDALE... MCNAIRY... MADISON... SHELBY... TIPTON... WEAKLEY...
Local storm report, Feb 21, 7:09 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
709 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL JOINER 35.51N 90.15W
02/21/2005 0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0143 AM HAIL 3 W COVINGTON 35.57N 89.70W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE
0143 AM HAIL 2 W MUNFORD 35.45N 89.84W
02/21/2005 1.00 INCH TIPTON TN LAW ENFORCEMENT
0153 AM HAIL MUNFORD 35.45N 89.80W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
DEEP. ESTIMATED WIND GUST OF 60 MPH
0153 AM HAIL ATOKA 35.45N 89.77W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND
0155 AM HAIL STANTON 35.46N 89.40W
02/21/2005 1.00 INCH HAYWOOD TN AMATEUR RADIO
0200 AM HAIL 3 S COVINGTON 35.52N 89.65W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0440 AM HAIL 3 S LYNN 35.96N 91.25W
02/21/2005 1.25 INCH LAWRENCE AR TRAINED SPOTTER
0443 AM HAIL SMITHVILLE 36.08N 91.30W
02/21/2005 1.00 INCH LAWRENCE AR AMATEUR RADIO
0448 AM HAIL LYNN 36.01N 91.25W
02/21/2005 1.75 INCH LAWRENCE AR LAW ENFORCEMENT
0510 AM HAIL 11 N JONESBORO 35.98N 90.69W
02/21/2005 1.00 INCH GREENE AR LAW ENFORCEMENT
NEAR THE TOWN OF LORADO.
0520 AM HAIL PARAGOULD 36.06N 90.51W
02/21/2005 0.75 INCH GREENE AR TRAINED SPOTTER
0523 AM HAIL PARAGOULD 36.06N 90.51W
02/21/2005 0.88 INCH GREENE AR TRAINED SPOTTER
0531 AM HAIL MONETTE 35.89N 90.34W
02/21/2005 0.88 INCH CRAIGHEAD AR AMATEUR RADIO
COVERING THE GROUND.
0535 AM HAIL JONESBORO 35.82N 90.69W
02/21/2005 0.75 INCH CRAIGHEAD AR LAW ENFORCEMENT
0538 AM HAIL 3 N MANILA 35.93N 90.16W
02/21/2005 1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
0538 AM HAIL ARBYRD 36.05N 90.24W
02/21/2005 1.00 INCH DUNKLIN MO LAW ENFORCEMENT
0538 AM TSTM WND GST ARBYRD 36.05N 90.24W
02/21/2005 60 MPH DUNKLIN MO LAW ENFORCEMENT
0553 AM HAIL BLYTHEVILLE 35.93N 89.92W
02/21/2005 1.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0558 AM HAIL BLYTHEVILLE 35.93N 89.92W
02/21/2005 1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
0639 AM HAIL 5 NW ALAMO 35.83N 89.18W
02/21/2005 0.75 INCH CROCKETT TN TRAINED SPOTTER
0639 AM TSTM WND DMG ATOKA 35.45N 89.77W
02/21/2005 TIPTON TN LAW ENFORCEMENT
ROOF BLOWN OFF GARAGE
0646 AM HAIL MILLINGTON 35.33N 89.89W
02/21/2005 0.75 INCH SHELBY TN TRAINED SPOTTER
0646 AM HAIL COVINGTON 35.57N 89.65W
02/21/2005 0.75 INCH TIPTON TN TRAINED SPOTTER
0649 AM HAIL BRIGHTON 35.48N 89.74W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
0658 AM HAIL 2 E WEST MEMPHIS 35.15N 90.15W
02/21/2005 0.75 INCH CRITTENDEN AR TRAINED SPOTTER
0708 AM HAIL BARTLETT 35.22N 89.84W
02/21/2005 0.75 INCH SHELBY TN NWS EMPLOYEE
&&
VALLELocal storm report, Feb 21, 7:15 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
715 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL JOINER 35.51N 90.15W
02/21/2005 0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0143 AM HAIL 3 W COVINGTON 35.57N 89.70W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE
0143 AM HAIL 2 W MUNFORD 35.45N 89.84W
02/21/2005 1.00 INCH TIPTON TN LAW ENFORCEMENT
0153 AM HAIL MUNFORD 35.45N 89.80W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
DEEP. ESTIMATED WIND GUST OF 60 MPH
0153 AM HAIL ATOKA 35.45N 89.77W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND
0155 AM HAIL STANTON 35.46N 89.40W
02/21/2005 1.00 INCH HAYWOOD TN AMATEUR RADIO
0200 AM HAIL 3 S COVINGTON 35.52N 89.65W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0440 AM HAIL 3 S LYNN 35.96N 91.25W
02/21/2005 1.25 INCH LAWRENCE AR TRAINED SPOTTER
0443 AM HAIL SMITHVILLE 36.08N 91.30W
02/21/2005 1.00 INCH LAWRENCE AR AMATEUR RADIO
0448 AM HAIL LYNN 36.01N 91.25W
02/21/2005 1.75 INCH LAWRENCE AR LAW ENFORCEMENT
0510 AM HAIL 11 N JONESBORO 35.98N 90.69W
02/21/2005 1.00 INCH GREENE AR LAW ENFORCEMENT
NEAR THE TOWN OF LORADO.
0520 AM HAIL PARAGOULD 36.06N 90.51W
02/21/2005 0.75 INCH GREENE AR TRAINED SPOTTER
0523 AM HAIL PARAGOULD 36.06N 90.51W
02/21/2005 0.88 INCH GREENE AR TRAINED SPOTTER
0531 AM HAIL MONETTE 35.89N 90.34W
02/21/2005 0.88 INCH CRAIGHEAD AR AMATEUR RADIO
COVERING THE GROUND.
0535 AM HAIL JONESBORO 35.82N 90.69W
02/21/2005 0.75 INCH CRAIGHEAD AR LAW ENFORCEMENT
0538 AM HAIL 3 N MANILA 35.93N 90.16W
02/21/2005 1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
0538 AM HAIL ARBYRD 36.05N 90.24W
02/21/2005 1.00 INCH DUNKLIN MO LAW ENFORCEMENT
0538 AM TSTM WND GST ARBYRD 36.05N 90.24W
02/21/2005 60 MPH DUNKLIN MO LAW ENFORCEMENT
0553 AM HAIL BLYTHEVILLE 35.93N 89.92W
02/21/2005 1.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0558 AM HAIL BLYTHEVILLE 35.93N 89.92W
02/21/2005 1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
0620 AM HAIL DYERSBURG 36.04N 89.38W
02/21/2005 1.00 INCH DYER TN TRAINED SPOTTER
0639 AM TSTM WND DMG ATOKA 35.45N 89.77W
02/21/2005 TIPTON TN LAW ENFORCEMENT
ROOF BLOWN OFF GARAGE
0639 AM HAIL 5 NW ALAMO 35.83N 89.18W
02/21/2005 0.75 INCH CROCKETT TN TRAINED SPOTTER
0646 AM HAIL COVINGTON 35.57N 89.65W
02/21/2005 0.75 INCH TIPTON TN TRAINED SPOTTER
0646 AM HAIL MILLINGTON 35.33N 89.89W
02/21/2005 0.75 INCH SHELBY TN TRAINED SPOTTER
0649 AM HAIL BRIGHTON 35.48N 89.74W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
0658 AM HAIL 2 E WEST MEMPHIS 35.15N 90.15W
02/21/2005 0.75 INCH CRITTENDEN AR TRAINED SPOTTER
0708 AM HAIL BARTLETT 35.22N 89.84W
02/21/2005 0.75 INCH SHELBY TN NWS EMPLOYEE
&&
VALLESpecial weather statement, Feb 21, 7:18 AM CST, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 718 AM CST MON FEB 21 2005 MSZ002-003-TNZ053-089-090-211400- BENTON MS-CHESTER TN-FAYETTE TN-HARDEMAN TN-MARSHALL MS- 718 AM CST MON FEB 21 2005 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...BENTON...CHESTER... FAYETTE...HARDEMAN AND MARSHALL COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5 MILES NORTHWEST OF CLOVERPORT TO 11 MILES WEST OF MT PLEASANT AT 718 AM CST...MOVING EAST AT 45 MPH. THIS LINE OF THUNDERSTORMS IS NOT EXPECTED TO BECOME SEVERE AT THIS TIME. PEA SIZE HAIL AND BRIEF GUSTY WINDS CAN BE EXPECTED AS THIS LINE PASSES THROUGH. PEOPLE IN BENTON...CHESTER...FAYETTE...HARDEMAN AND MARSHALL COUNTIES...INCLUDING THE CITY OF BOLIVAR...SHOULD MONITOR THIS STORM CLOSELY.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 1:18 AM CST | Severe Thunderstorm Warning | MEG | Tipton | 42 min |
| Feb 21, 1:52 AM CST | Severe Thunderstorm Warning | MEG | Haywood | 23 min |
| Feb 21, 1:57 AM CST | Severe Thunderstorm Warning | MEG | Tipton | 18 min |
| Feb 21, 2:13 AM CST | Severe Thunderstorm Warning | MEG | Haywood | 32 min |
| Feb 21, 5:50 AM CST | Severe Thunderstorm Warning | MEG | Dyer, Lake, Lauderdale, Obion | 55 min |
| Feb 21, 6:51 AM CST | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 24 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.